# SDR 2003FA0000851

- Difficulty date: August 6, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 6314272A13M
- Part serial: C03CA057R
- Condition: Failed
- Location: Manifold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE ENGINE WOULD NOT SHUT DOWN WHEN IDLE CUT OFF WAS SELECTED.  PROBABLE CAUSE IS INTERNAL FAILURE, DEBRIS, FAILED DIAPHRAGM.
